| Model Number |
301.100.030 |
| Medical Device Problem Code |
Gas Output Problem (1266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Event or Problem Description
Customer reported an fio2 mismatch error.There was no patient involvement reported.
Additional Manufacturer Narrative
The device or device log files have not been returned for evaluation and no additional information has been provided by the reporter; therefore, a definitive root cause is unable to be determined at this time.